Trouble in Prozac - November 28, 2005:
"A rock climber of renown--Climbing magazine once put him on its cover--Robinson, 45, says his experience with SSRIs started in 1998. He had committed to do a traveling exhibition on climbing, but the project stressed him out and interfered with his sleep, so his doctor prescribed Glaxo's Paxil. After a few weeks on the drug, Robinson says, 'I felt calmer. I thought, 'That's good.'' Quitting it after a half-year, though, 'I started having what I now know are withdrawal symptoms,' he asserts, including muscle spasms, extreme sensitivity to sound, and 'horrible electric-shock sensations in my head.' He went back on Paxil to alleviate the symptoms. Eventually concluding he had a drug dependency, he found a specialist who took him off the drug in 18 days.
blogs created to prevent or detect a crime http://www.opsi.gov.uk/acts/acts1997/ukpga_19970040_en_1
This blog is brougt to you consistent with subsection 3 of the Protection from Harassment Act - i.e. blogs created to prevent or detect a crime http://www.opsi.gov.uk/acts/acts1997/ukpga_19970040_en_1